Calculus of Variations and Geometric Measure Theory

L. Lussardi - A. Magni

Gamma-limits of convolution functionals

created by lussardi on 02 Nov 2010
modified on 18 Apr 2013


Inserted: 2 nov 2010
Last Updated: 18 apr 2013

Journal: ESAIM Control Optim. Calc. Var.
Volume: 19
Number: 2
Pages: 486-515
Year: 2013


We compute the Gamma-limit of a sequence of non-local integral functionals depending on a regularization of the gradient term by means of a convolution kernel. In particular, as Gamma-limit, we obtain free discontinuity functionals with linear growth and with anisotropic surface energy density.

Keywords: Gamma convergence, free discontinuities, anisotropy